A nonsmooth principle of symmetric criticality and variational-hemivariational inequalities

A. Kristály, Csaba Varga, Viorica Varga

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

In this paper we prove the principle of symmetric criticality for Motreanu-Panagiotopoulos type functionals, i.e., for convex, proper, lower semicontinuous functionals which are perturbed by a locally Lipschitz function. By means of this principle a variational-hemivariational inequality is studied on certain type of unbounded strips.

Original languageEnglish
Pages (from-to)975-986
Number of pages12
JournalJournal of Mathematical Analysis and Applications
Volume325
Issue number2
DOIs
Publication statusPublished - Jan 15 2007

Fingerprint

Locally Lipschitz Function
Hemivariational Inequality
Lower Semicontinuous
Criticality
Variational Inequalities
Strip

Keywords

  • Motreanu-Panagiotopoulos type functional
  • Principle of symmetric criticality
  • Unbounded strip
  • Variational-hemivariational inequalities

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

A nonsmooth principle of symmetric criticality and variational-hemivariational inequalities. / Kristály, A.; Varga, Csaba; Varga, Viorica.

In: Journal of Mathematical Analysis and Applications, Vol. 325, No. 2, 15.01.2007, p. 975-986.

Research output: Contribution to journalArticle

@article{474c89d281d24788b8e722fca61ae28f,
title = "A nonsmooth principle of symmetric criticality and variational-hemivariational inequalities",
abstract = "In this paper we prove the principle of symmetric criticality for Motreanu-Panagiotopoulos type functionals, i.e., for convex, proper, lower semicontinuous functionals which are perturbed by a locally Lipschitz function. By means of this principle a variational-hemivariational inequality is studied on certain type of unbounded strips.",
keywords = "Motreanu-Panagiotopoulos type functional, Principle of symmetric criticality, Unbounded strip, Variational-hemivariational inequalities",
author = "A. Krist{\'a}ly and Csaba Varga and Viorica Varga",
year = "2007",
month = "1",
day = "15",
doi = "10.1016/j.jmaa.2006.02.062",
language = "English",
volume = "325",
pages = "975--986",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - A nonsmooth principle of symmetric criticality and variational-hemivariational inequalities

AU - Kristály, A.

AU - Varga, Csaba

AU - Varga, Viorica

PY - 2007/1/15

Y1 - 2007/1/15

N2 - In this paper we prove the principle of symmetric criticality for Motreanu-Panagiotopoulos type functionals, i.e., for convex, proper, lower semicontinuous functionals which are perturbed by a locally Lipschitz function. By means of this principle a variational-hemivariational inequality is studied on certain type of unbounded strips.

AB - In this paper we prove the principle of symmetric criticality for Motreanu-Panagiotopoulos type functionals, i.e., for convex, proper, lower semicontinuous functionals which are perturbed by a locally Lipschitz function. By means of this principle a variational-hemivariational inequality is studied on certain type of unbounded strips.

KW - Motreanu-Panagiotopoulos type functional

KW - Principle of symmetric criticality

KW - Unbounded strip

KW - Variational-hemivariational inequalities

UR - http://www.scopus.com/inward/record.url?scp=33750287696&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33750287696&partnerID=8YFLogxK

U2 - 10.1016/j.jmaa.2006.02.062

DO - 10.1016/j.jmaa.2006.02.062

M3 - Article

AN - SCOPUS:33750287696

VL - 325

SP - 975

EP - 986

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -